Determination of the maximum of a product of inner radii of pairwise nonoverlapping domains

TitleDetermination of the maximum of a product of inner radii of pairwise nonoverlapping domains
Publication TypeJournal Article
Year of Publication2016
AuthorsZabolotnij, Ja.V
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published3/2016
Dubinin's problem on nonoverlapping domains in the complex plane is considered, and its solution for $\gamma\leq\sqrt{n}$ is obtained.
Keywordsinner radius, nonoverlapping domains, quadratic differential
  1. Lavrent'ev M. A. Tr. Fiz.-mat. inst. AN SSSR, 1934, 5: 195–245 (in Russian).
  2. Goluzin G. M. Geometric Theory of Functions of a Complex Variable, Translations of Mathematical Monographs, No 26, Amer. Math. Soc., Providence, R. I., 1969.
  3. Hayman W. K. Multivalent functions, Moscow: Izd-vo Inostr. lit., 1960 (in Russian).
  4. Jenkins J. A. Univalent functions and conformal mapping, Ergeb. Math. Grenzgeb. Neue Folge, Vol. 18, Reihe: Moderne Funktiontheorie, Springer-Verlag, 1958.
  5. Kolbina L. I. Vestnik Leningr. univ., 1955, 5: 37–43 (in Russian).
  6. Kuzmina G. V. Zap. Nauchn. Semin. POMI, 2001, 276: 253–275 (in Russian).
  7. Dubinin V. N. Uspekhi mat. nauk., 1994, 49, No 1: 3–76 (in Russian); translation in Russian Math. Surveys, 1994, 49, No 1: 1–79.
  8. Dubinin V. N. Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklov (LOMI), 1988, 168: 48–66 (in Russian); translation in J. Soviet Math., 1991, 53, No 3: 252–263.
  9. Bakhtin A. K., Bakhtina G. P., Zelinskii Yu. B. Topological-algebraic structures and geometric methods in complex analysis, Proc. of the Institute of Mathematics of the NAS of Ukraine, Kyiv, 2008 (in Russian).
  10. Bakhtin A. K. Dopov. Nac. akad. nauk Ukr., 2006, No 10: 7–13 (in Russian).
  11. Bakhtin A. K. Ukr. Mat. Zh., 2009, 61, No 5: 596–610 (in Ukrainian).
  12. Podvisotskiy R. V. Dopov. Nac. akad. nauk Ukr., 2009, No 12: 33–37 (in Russian).
  13. Kovalev L. V. Russian Math. (Iz. VUZ), 2000, 44: 77–78 (in Russian).